Alert archive / Maryland / Tornado Warnings in 2012

Tornado Warning 23, NWS Baltimore/Washington

June 1, 2012Carroll County, Frederick County, Maryland

NWS Baltimore/Washington issued this tornado warning at Jun 1, 2012, 8:50 PM EDT for Carroll County, Frederick County, Maryland. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2012, 8:50 PM EDT (00:50 UTC)
Expired
Jun 1, 2012, 9:02 PM EDT
In force
12 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Carroll County, MD, Frederick County, MD

The radar

The Sterling radar (KLWX), 85 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 1:28 PM EDTTornado WatchSPC8 hr
Jun 1, 8:01 PM EDTTornado WatchSPC4 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 497 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 289 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
497 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
621 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
289 m²/s²
0-3 km storm-relative helicity
334 m²/s²
Significant tornado parameter
0.9
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

812 
WFUS51 KLWX 020050
TORLWX
MDC013-021-020115-
/O.NEW.KLWX.TO.W.0023.120602T0050Z-120602T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
850 PM EDT FRI JUN 1 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN FREDERICK COUNTY IN NORTH CENTRAL MARYLAND...
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MARYLAND...

* UNTIL 915 PM EDT

* AT 849 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR
  TANEYTOWN...OR 8 MILES EAST OF EMMITSBURG...MOVING NORTHEAST AT 45
  MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3967 7700 3965 7720 3969 7733 3973 7729
      3972 7696
TIME...MOT...LOC 0050Z 218DEG 40KT 3970 7716

$$

KRAMAR
2 follow-up statements
067 
WWUS51 KLWX 020054
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
854 PM EDT FRI JUN 1 2012

MDC021-020104-
/O.CAN.KLWX.TO.W.0023.000000T0000Z-120602T0115Z/
FREDERICK MD-
854 PM EDT FRI JUN 1 2012

...THE TORNADO WARNING IS CANCELLED FOR FREDERICK COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

LAT...LON 3967 7710 3968 7719 3973 7720 3972 7707
TIME...MOT...LOC 0054Z 224DEG 25KT 3971 7715

$$

MDC013-020115-
/O.CON.KLWX.TO.W.0023.000000T0000Z-120602T0115Z/
CARROLL MD-
854 PM EDT FRI JUN 1 2012

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 PM EDT FOR CARROLL
COUNTY...

AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
TORNADO WAS LOCATED NEAR TANEYTOWN...OR 9 MILES EAST OF EMMITSBURG...
MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING AND AVOID WINDOWS. IF OUTDOORS OR IN A MOBILE HOME OR
VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3967 7710 3968 7719 3973 7720 3972 7707
TIME...MOT...LOC 0054Z 224DEG 25KT 3971 7715

$$

KRAMAR
563 
WWUS51 KLWX 020102
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
902 PM EDT FRI JUN 1 2012

MDC013-020112-
/O.CAN.KLWX.TO.W.0023.000000T0000Z-120602T0115Z/
CARROLL MD-
902 PM EDT FRI JUN 1 2012

...THE TORNADO WARNING IS CANCELLED FOR FAR NORTHERN CARROLL 
COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE WARNED
AREA. THUS THE TORNADO WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. 

LAT...LON 3967 7710 3968 7719 3973 7720 3972 7707
TIME...MOT...LOC 0102Z 224DEG 25KT 3975 7709

$$

KRAMAR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Jun 1, 8:50 PM EDT, 0 minutes earlier.

Area forecast discussion, Jun 1, 8:50 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
850 PM EDT FRI JUN 1 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE THROUGH THE MID ATLANTIC OVERNIGHT.
WIDESPREAD SHOWERS AND THUNDERSTORMS...INCLUDING SEVERE
WEATHER...WILL GRADUALLY DIMINISH. AN UPPER TROUGH WILL MOVE ACROSS THE
EASTERN STATES SATURDAY AND PERSIST ALONG THE EASTERN SEABOARD
THROUGH THE MIDDLE PART OF NEXT WEEK. THIS WILL MAINTAIN AN A
SOMEWHAT UNSETTLED PATTERN SUNDAY THROUGH THE MIDDLE PART OF NEXT
WEEK.

&&

.NEAR TERM /THROUGH SATURDAY/...
SHOWERS AND THUNDERSTORMS IMPACTED MUCH OF THE REGION THIS
AFTERNOON AND EVENING...WITH ENVIRONMENTAL CONDITIONS SUPPORTIVE
OF DAMAGING SEVERE WEATHER. SEVERE THREAT IS ENDING AFTER
PASSAGE OF PREFRONTAL BAND OF CONVECTION...WHICH IS CURRENTLY MOVING E
ACRS BLUE RIDGE. EARLIER TORNADO WATCHES WERE REPLACED WITH BOX
NUMBER 338...IN EFFECT FOR MOST AREAS E OF BLUE RIDGE UNTIL 200 AM
EDT. WILL BE TRIMMING WATCH FROM W TO E THIS EVE. AHEAD OF THIS
BAND...VERY FAVORABLE LLWS AND CAPE VALUES STILL IN EXCESS OF 1000
J/KG SUPPORT SEVERE THUNDERSTORMS...PARTICULARLY WITH DAMAGING
WINDS...BUT ALSO POSSIBLE OF TORNADOES AND LARGE HAIL THROUGH
AFTER MIDNIGHT.

SHWRS/TSTMS TRAINING ACRS URBAN CORRIDOR HAS RESULTED IN RNFL
AMOUNTS OF 2-4 INCHES. SIGNIFICANT FLASH FLOODING IS ONGOING IN
SEVERAL LOCATIONS AND ADDITIONAL AMOUNTS OF 1 TO 3 INCHES ARE
POSSIBLE. FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT.

CDFNT ENTERING POTOMAC HIGHLANDS AS OF 0030Z. THIS FEATURE WILL
SLIDE ACRS CWA OVNGT. PREV DISCUSSION FOLLOWS...

PRECIP WILL END FROM WEST TO EAST AFTER MIDNIGHT IN MOST
LOCALES...BUT MAY HANG ON ALONG THE WESTERN SHORE OF THE CHESAPEAKE
BAY THROUGH MORNING AS THE COLD FRONT SLOWS DOWN.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/...
SATURDAY...SFC HIGH PRESSURE BRIEFLY BUILDS EAST ACROSS THE MID
ATLANTIC IN THE WAKE OF THE COLD FRONT. EXPECT WLY WINDS 15 TO 20
MPH. TEMPERATURES RETURN BELOW NORMAL WITH MID 70S AND MOSTLY SUNNY
SKIES FOR SATURDAY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AN UPPER TROUGH SETS UP ACROSS THE ERN CONUS SATURDAY NIGHT AND
PERSISTS AT LEAST INTO THE MIDDLE PART OF NEXT WEEK. SHORTWAVES ARE
EXPECTED TO CROSS THE REGION THROUGH EARLY NEXT WEEK THOUGH
CONFIDENCE IS LOW ENOUGH TO NOT WARRANT BETTER THAN LOW CHANCE POPS.
DETAILS ON THE IMPACTS OF THIS COMPLEX PATTERN WILL STILL NOT BE
AVAILABLE FOR PROBABLY A COUPLE MORE DAYS. THROUGH THE
EXTENDED...EXPECT TEMPERATURES TO REMAIN NEAR OR JUST BELOW NORMAL
WITH EITHER CLOUDS OR COOLER CANADIAN SOURCED AIR ACROSS THE REGION.

&&

.AVIATION /01Z SATURDAY THROUGH WEDNESDAY/...
TERMINALS CONT TO BE IMPACTED BY NUMEROUS STRONG TO SVR TSTMS.
CVCTN WILL END FROM W TO E BTWN 1 AND 6Z. UNTIL THEN...LOCALIZED
STRONG WINDS AND SIGNIFICANT FLIGHT RESTRICTIONS LIKELY. PREV
DISCUSSION FOLLOWS...

COLD FRONT WILL CROSS THE REGION TONIGHT AND WINDS WILL SHIFT TO THE
NORTHWEST AT 5-10 KNOTS OVERNIGHT.

HIGH PRESSURE BRIEFLY RETURNS FOR SATURDAY WITH WLY FLOW 15 KT WITH
GUSTS AS HIGH AS 20 KT. A SEMI-ACTIVE WEATHER PATTERN CAN THEN BE
EXPECTED SUNDAY INTO NEXT WEEK AS AN UPPER TROUGH PERSISTS ACROSS
THE ERN CONUS.

&&

.MARINE...
STRONG COLD FRONT WILL MOVE THROUGH THE WATERS OVERNIGHT. STRONG TO
SEVERE THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF THE EVENING
AND INTO THE OVERNIGHT HOURS. TORNADO WATCH IN EFFECT UNTIL 2 AM EDT.
NO CHANGES TO THE SMALL CRAFT ADVISORY NEEDED. WINDS WILL SHIFT
AROUND TO THE WEST BEHIND THE FRONT TOWARDS DAWN.

WLY FLOW EXPECTED TO REMAIN BELOW 18 KT ON SATURDAY SO NO SMALL
CRAFT ADVISORY AS OF THIS TIME. A SEMI-ACTIVE WEATHER PATTERN IS
THEN SUNDAY INTO NEXT WEEK UNDER AN UPPER TROUGH.

&&

.TIDES/COASTAL FLOODING...
UPR TIDAL POTOMAC GAGES REACHED MINOR FLOOD WITH THIS EVE HIGH
TIDE...BUT HAVE SINCE DROPPED BELOW THRESHOLDS AND ADZY HAS BEEN
CANCELLED. PREV DISCUSSION FOLLOWS...

THE EARLY MORNING PREFERRED HIGH TIDE WILL PROBABLY EXCEED MINOR
AT SENSITIVE LOCATIONS. THE COLD FRONT WILL BE COMING THROUGH LATE
TONIGHT...SO THAT MAY DISRUPT THE INCREASE IN WATER LEVELS.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR MDZ003>007-
     009>011-013.
VA...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR VAZ027>031-
     036>040-042-050>054-501-502.
WV...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SATURDAY FOR ANZ530>543.

&&

UPDATE...KONARIK
PREV DISCUSSION....LISTEMAA/SHEFFIELD/JACKSON
Hazardous weather outlook, Jun 1, 8:31 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
831 PM EDT FRI JUN 1 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
021030-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
831 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT UNTIL 200 AM EDT. THUNDERSTORMS WILL
BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL AND
TORNADOES. HEAVY RAINFALL COULD ALSO LEAD TO FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THE
WASHINGTON AND BALTIMORE METROPOLITAN AREAS.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE OVER THE WATERS
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER AND FLOOD
REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-021030-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
831 PM EDT FRI JUN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TONIGHT

A TORNADO WATCH IS IN EFFECT FOR MOST AREAS EAST OF THE BLUE RIDGE UNTIL
200 AM EDT. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING
WIND GUSTS...LARGE HAIL AND TORNADOES. HEAVY RAINFALL COULD ALSO
LEAD TO FLASH FLOODING.

A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT EDT FOR THE
NORTHERN SHENANDOAH VALLEY AND LOCATIONS ALONG AND EAST OF THE
BLUE RIDGE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS HAVE BEEN ACTIVATED. PLEASE RELAY ALL SEVERE WEATHER AND FLOOD
REPORTS TO YOU LOCAL NATIONAL WEATHER SERVICE.

KONARIK

In the hours before

Local storm report, Jun 1, 6:27 PM EDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
627 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     FLASH FLOOD      1 WNW FALLS CHURCH      38.89N  77.20W
06/01/2012                   FAIRFAX            VA   NWS EMPLOYEE

            ONE FOOT OF RUNNING WATER OVER SHREVE ROAD AT
            WASHINGTON AND OLD DOMINION TRAIL.

&&

EVENT NUMBER LWX1200205

LEE
Local storm report, Jun 1, 7:09 PM EDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
709 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     1 SE RIDGELEY           39.63N  78.76W
06/01/2012                   ALLEGANY           MD   911 CALL CENTER

            TREES DOWN SOUTH STREET AT FRANKS LANE.

&&

EVENT NUMBER LWX1200206

LEE
Local storm report, Jun 1, 7:13 PM EDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
713 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     TSTM WND DMG     RIDGELEY                39.65N  78.78W
06/01/2012                   ALLEGANY           MD   911 CALL CENTER

            TREES DOWN AT ROBBINS TERRACE.

&&

EVENT NUMBER LWX1200207

LEE
Local storm report, Jun 1, 7:30 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
730 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND DMG     POTOMAC PARK            39.61N  78.80W
06/01/2012                   ALLEGANY           MD   911 CALL CENTER

            TREES DOWN ON MOSS AVE.

&&

EVENT NUMBER LWX1200208

LEE
Local storm report, Jun 1, 8:19 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
819 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     TORNADO          BWI AIRPORT             39.18N  76.65W
06/01/2012                   ANNE ARUNDEL       MD   OTHER FEDERAL

            TORNADO WAS REPORTED INSIDE THE AIRPORT PERIMETER. TREE
            DEBRIS FROM THE TORNADO WAS REPORTED BY TOWER PERSONNEL.

&&

EVENT NUMBER LWX1200209

BJL
Local storm report, Jun 1, 8:34 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
834 PM EDT FRI JUN 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     TSTM WND DMG     1 S CHEVERLY            38.92N  76.91W
06/01/2012                   PRINCE GEORGES     MD   PUBLIC

            MULTIPLE TREES WERE DOWN ACROSS THE TRAIN TRACKS NEAR
            CHEVERLY.

&&

EVENT NUMBER LWX1200210

BJL

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:43 PM EDTSevere Thunderstorm WarningLWXHarford17 min
Jun 1, 8:46 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Howard, Montgomery44 min
Jun 1, 8:51 PM EDTSevere Thunderstorm WarningLWXCharles, Prince George's39 min
Jun 1, 8:55 PM EDTTornado WarningLWXBaltimore, Carroll, Frederick, Howard, Montgomery35 min
Jun 1, 9:10 PM EDTAreal Flood WarningLWXCarroll, Frederick, Howard, Montgomery6 hr
Jun 1, 9:55 PM EDTAreal Flood WarningLWXBaltimore, Carroll, Howard, Montgomery6 hr
Jun 1, 10:56 PM EDTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Prince George's, Saint Mary's, City of Baltimore9 hr
Jun 1, 11:28 PM EDTAreal Flood WarningLWXMontgomery, Prince George's5 hr
Jun 1, 11:42 PM EDTAreal Flood WarningLWXBaltimore, Harford, City of Baltimore4 hr
Jun 2, 12:44 AM EDTCoastal Flood WarningLWXAnne Arundel, Baltimore, City of Baltimore7 hr
Jun 2, 3:14 AM EDTAreal Flood WarningLWXFrederick4 hr

Nearby

Tornado Warnings in Maryland, 2012Every tornado warning in 2012Tornadoes in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.